Jump to content
Strawberry Orange Banana Lime Leaf Slate Sky Blueberry Grape Watermelon Chocolate Marble
Strawberry Orange Banana Lime Leaf Slate Sky Blueberry Grape Watermelon Chocolate Marble
  • 0
Guest Worried

confused, worried, what to do

Question

Guest Worried

Hi and thanks for this forum.

 

I'm concerned that I've begun to develop Cushing's Syndrome following severe over/misuse of steroidal cream.

Symptoms include thin skin, easy bruising / wounding, intermittent hypertension (though this may be due to something i've caught), muscle weakness, some rounding in the face, seemingly immunio compromised (i've quickly caught several 'bugs' from public pools, etc)

 

I started noticing these symptoms a week after stopping the steroidal cream rapidly (I wish I had read more about this before doing so).

 

Prior to this i had experienced what might be pseudo-cushing syndrome due to heavy depression: stress / anxiety (low immune system, mental fog, severe fatigue).

These symptoms continue today.

 

My Primary Care Provider dismissed my concerns on last visit and in fact offered what i consider bad advice.

Needless to say i'll be looking for another provider.

 

I honestly want to go directly to an endocrinologist. How should I approach them to get a quick appointment.

 

Other than reducing stress, what can i do to lower my cortisol levels.

 

Thank you!

Share this post


Link to post

2 answers to this question

Recommended Posts

  • 0

The only way to recover from cushing's caused by steroid use is to stop using the medication and give your body the time to recover. It can take a few months.

Share this post


Link to post
  • 0

BDen gave good advice. However, there are some folks who feel their cushings began with steroids but never went away after stopping them. I would stop the cream and wait a few months. If your symptoms haven't improved then look for a good endo who understands this disease.

 

Please keep us posted.

 

love,

melly

Share this post


Link to post
Guest
You are commenting as a guest. If you have an account, please sign in.
Answer this question...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×